# SDR AALA202108026628

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CHAFING ELECTRICAL HARNESS IDG CABLE OUTBOARD SIDE UPPER PYLON AREA ON RIGHT PYLON. REPLACED WIRING 2422-4512A BETWEEN 400VT2 AND 1998VT IAW AMM 24-22-02, AMM 24-92-00-400-002-A AND ESPM 20-48-11.
